# SDR AALA202208052003

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A300*
- Aircraft serial: 1431
- Aircraft time: 68,711 hours, 26,193 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: P6254
- Part serial: 06254
- Condition: Failed
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: SINGLE GENERATOR OPERATIONS AFTER APU GENERATOR AND APU FAILED AT FL 330. DESC ENDED TO FL 310 BUT START UNSUCCESSFULL. AIRCRAFT DIVERTED TO RIC. EMERGENCY WAS DECLARED. APU STARTER ON GROUND. RAN APU SEVERAL TIMES AND RAN BOTH ENGINE WHILE BLEED ON/BOLT AND FREQUENCY GOOD.
